# SDR AALA20170113004

- Difficulty date: January 11, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 68,824 hours, 11,048 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY DECLARED. HNL-DFW FLIGHT. LANDING UNEVENTFUL. ON APPROACH INTO DFW, LEADING EDGE FLAP DISAGREE INDICATED FLAP POSITION WAS 20 DEGREES OR LESS. ACCOMPLISHED TSM 27-81-00, FLAPS CHECKED GOOD.
